Get your Health question answered in 3 easy steps

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

On yaz pill. Started getting dark brown clots. Side effect?

Answered by
Dr.
Dr. Hema Yadav

Pediatrician, Infectious Diseases

Practicing since :2005

Answered : 1528 Questions

default
Posted on Tue, 15 Jan 2013 in Birth Control
Question: Hi
I am on yaz the pill and am have way through my cycle. I have started bleeding but it is a really dark brown and lots of clots or lining. This happened two months ago but not last month. This time it is really heavy. I was on microginon 50 and never had this issues but had other side effects. What do you think?
doctor
Answered by Dr. Hema Yadav 9 hours later
Hello,
Thanks for posting your query.
Yes many women on yaz pills do experience heavy or irregular bleeding , unpredictable spotting and bleeding on intercourse .
Infact these are some of the reasons for their switching to another contraceptive or stopping yaz .
You need to consult your gynaecologist if the bleeding is excessive ( clots) and prolonged ( > 1 week) because it may cause complications like blood loss induced anaemia .
With microgynon too you might have has sideffects like nausea , headache , mood changes, water retention , weight changes etc.
Please remember that all pills are hormonal and mostly contain estrogen and different types of progestins and there is no pill without sideffect . You just have to choose the one which you feel is most comfortable for you.
Hope I have answered your query.
I'll be available for any follow up queries.
Regards

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,  

Recent questions on Progestagens

doctor1 MD

I saw my physician on Thursday of last week. From Monday, my beta had only gone from 385 to 556, and my progesterone went down from 10.1 to 8.8. I have been having severe cramps but no bleeding. According to my calculations/ovulation I should be no less than 5 weeks 5 days right now, but the transvaginal u/s they did on Thursday put me at 4 weeks 3 days...we re 5-7 days off. He made me cancel a road trip, because he didn t want me on the road when things went south . Does anyone have any experience with this? I miscarried with a blighted ovum around 9 months ago, and am concerned it s happening again.

doctor1 MD

Hi, i m 17 years old and two days ago i took the morning after pill Levonelle (Sunday morning) yesterday i started having some weird pains in my lower stomach, i don t know the name of the body part that is hurting..the pain is not unbearable or anything i m just worried to what it may be.. it kind of feels like i have trapped wind but when i push it hurts more and makes me feel like i need to pee. Could this have anything to do with taking the Levonelle? also I can t go to the doctors because my doctors only deals with people who have emergencies, and my local hopsital doesn t have an A and E anymore. I can t tell my parents, should I just wait to see if these pains get worse before doing anything?

doctor1 MD

My 21-day bloods have just come back and I have got good progesterone levels (55) but my prolactin is abnormally high (1250). I had abstained from alcohol for the best part of 5 months and the weekend before the blood test I had my bachelorette party and drank a large amount of alcohol. I would like to know if this could have affected the results? I am ovulating and my cycle is regular.

doctor1 MD

i am not having a baby from 2 years now i have done my full harmonal profile in which FSH level is high it is 15.27 and LH level is 52.43 and progesterone is 0.45 this test has been done on day 13 to 14 of menstrual cycle and results were after 5 days.Doctor suggest me folic acid and glasterone for 3 months and glucophage i want your advice too and what is the indication in this report.my age is 31 years 6 month back my husband semen analysis was done in which motility of sperms are 40 percent he took medicine it is now 62 percent.

doctor1 MD

Hi Doctor, what is the treatment for polycystic ovarian bilateral.

doctor1 MD

Would like to have solution for PCOD , irregular menses problem

doctor1 MD

Doctor recommended Naturogest 200 after IUI.Is taking the medicine orally okay?